Results 1 to 9 of 9
  1. #1
    Forum Addiction:

    Join Date
    Aug 2012
    Posts
    1,314
    Mentioned
    0 Post(s)

    Medication change...going crazy

    Hi guys,

    I've been having rapid mood swings lately. I'm on Risperdal 3 MGs, and was on Klonopin 1.5 MG. My doc wanted me to taper the Klonopin down, so I've gone down to 1MG (by just jumping), and I'm having a really time staying stable.

    Does anybody have any suggestions to keep sane, if you are Bipolar and you mess with the meds like this? I'm almost tempted to go back on the higher dose, and lie to my doc, but I'm not sure if that is such a great idea.

  2. #2
    Dust_in_the_wind's Avatar
    Forum Addiction:

    Join Date
    May 2013
    Posts
    46
    Mentioned
    0 Post(s)
    You should tell your doctor don't lie. Tell him it's to stressful of a drop.

  3. #3
    Forum Addiction:

    Join Date
    Aug 2012
    Posts
    1,314
    Mentioned
    0 Post(s)
    I should ask him if I should go back to the higher dose.

    But then, my mood has been a bit better today, so maybe I am getting stable? That's what I worry about...if I manage to get stable, without switching back, wouldn't it be better to stay with that?

    God, I don't know what to do!

  4. #4
    Equinox's Avatar
    Forum Addiction:

    Join Date
    Oct 2012
    Gender
    Male
    Location
    Australia
    Posts
    377
    Mentioned
    0 Post(s)
    What meds have you already tried for bipolar prior to your current combo?

  5. #5
    Forum Addiction:

    Join Date
    Aug 2012
    Posts
    1,314
    Mentioned
    0 Post(s)
    Pretty much everything.

    I don't want to have another change. It's really the Klonopin withdrawal that is causing issues.

  6. #6
    Equinox's Avatar
    Forum Addiction:

    Join Date
    Oct 2012
    Gender
    Male
    Location
    Australia
    Posts
    377
    Mentioned
    0 Post(s)
    Yeah I would explain the symptoms and ask your dr to increase the dose back up to 1.5mg if the symptoms last much longer. I don't know the specific reason why he wanted to lower your dose but there's not much point changing something if it's working well without causing negative issues.

  7. #7
    Forum Addiction:

    Join Date
    Aug 2012
    Posts
    1,314
    Mentioned
    0 Post(s)
    Well, I see a therapist to talk about my feelings, and a psychiatrist (the one who prescribed me this medication.)

    I saw the therapist yesterday, and I had successive panic attacks and manic attacks inside of the session! First time that has ever happened...she told me that it was probably because of the medication, and that I should give it two more days. If I'm not feeling better by then, I should call my doctor.

    Maybe it wasn't such a great idea to taper down? Bleh!

  8. #8
    Forum Addiction:

    Join Date
    Aug 2012
    Posts
    1,314
    Mentioned
    0 Post(s)
    Update: my Doctor told me months ago that if I felt like I couldn't handle it, I could up the dosage again.

    I literally felt like I was going mad tonight around 7, to the point where it physically hurt...so I took 1.5 MG of Klonopin and went to bed. Slept for five hours, woke up, and...feel normal, for the first time in three weeks.

    I don't think I'm meant to taper off this med. I'm only normal when on it.

  9. #9
    Otherside's Avatar
    Forum Addiction:

    Join Date
    Feb 2013
    Gender
    Female
    Location
    UK
    Posts
    6,009
    I'm feeling
    ColdCold
    Mentioned
    85 Post(s)
    I haven't been on Klonopin or Risperdal...but I'm bipolar as well, and med changes always seem to make my moods somewhat interesting.
    I'M GONNA FIGHT 'EM ALL
    A SEVEN NATION ARMY COULDN'T HOLD ME BACK.......


Made with <3
Anxiety Space is not a replacement for a fully qualified doctor.